# SDR USAA220707001

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 58,274 hours, 44,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK FOUND AT STA 867 + 4 STRINGER 24R.  INSTALLED EXT FUSELAGE SKIN REPAIR PER SRM 53-0-01, REPAIR 31.
